LOGIN  .  SIGNUP   .  SUPPORT 
HOME / PC CHEATS & TRAINERS / WITCHER 2, THE - ASSASSINS OF KINGS / MESSAGE BOARD / POTION WITHDRAWLS

Witcher 2, The - Assassins of Kings Cheats

 
Witcher 2, The - Assassins of Kings Trainer, Cheats for PC
 

Message Board for PC version

Signup   Message Boards Home   Newest Posts   My Favorite Boards   My Threads
Page 1 of 1
Signup or Login to Post
potion withdrawls
 
Confucius507  posted on May 18, 2011 11:34:49 AM - Report post

Current rank: 1 Star. Next Rank at 100 Posts.
Send a message to Confucius507
CHEATMASTER
i think there may be a ption with drawl symptom, i started getting this green auro around the edge of my screen and having the visuals blur every now and then, took a swallow potion and it went away
 
Confucius507  posted on May 18, 2011 11:41:06 AM - Report post

Current rank: 1 Star. Next Rank at 100 Posts.
Send a message to Confucius507
CHEATMASTER
o wait nm, i think its a side effect from one the talents in alchemy when u get below a certain lvl of toxicity
Page 1 of 1
  Post Reply
 
All times are (GMT -06:00) Central Time (US & Canada). Current time is 3:13:28 AM
Promo Codes
 
Game Review
Latest Trainer
• Unlimited Vitality
• Vigor
• Add Experience
+ 7 more options
  Show all Cheats & Trainers
Latest Wallpaper
1024 x 768
• 1152 x 600
• 1280 x 960
1280 x 1024
1600 x 1200
1920 x 1200
Wallpaper #1 of 2   Show All